# SDR SWAA2021071581825

- Difficulty date: June 9, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26R WL152. MARKED ; / [01] REMOVED DAMAGED S-26R SECTION AT BS 500D+10'-540 AND PERFORMED GVI NO ADDITIONAL DAMAGED FOUND IAW SRM 53-00-03-2R-1.; [02] VERIFIED DAMAGE REMOVAL AND PERFORMED GVI NO ADDITIONAL DAMAGED FOUND IAW SRM 53-00-03-2R-1.; [03] HFEC INSPECTED CUT END OF STRINGER PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED. CAL ID: ATS1465 S/N: 60004150296;05] VERIFIED; [06] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERION COATING AND PRIMERED NEW STRINGER SECTION BS500D+10 TO BS540 STR26R WL152 IAW SRM 53-00-03-2R-1.; [12] INSTALLED REPAIR PARTS S26R BS 500D+6' - 540 IAW SRM 53-00-03-2R-1 AND DWG 143A1215 ;143A3230.; [13] VERIFIED INSTALLATION OF STRINGER REPAIR PARTS AT S-26R; BS 500D+6' - 540; PER SRM 53-00-03-2R-1; DWG 143A1215; AND DWG 143A3230; [14] VERIFIED ALL WORK ACCOMPLISHED THIS TASK
